# SDR SWAA2025092607655

- Difficulty date: August 23, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 450 AT LT WING.  REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 450 AT LT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. CRACK LENGTH IS .450 INCH.
